# SDR SWIA202162662

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 40,137 hours, 35,991 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: GEAR DISAGREE WARN MESSAGE UPON PUTTING GEAR DOWN FOR LANDING IN KHOB. QRH PROCEDURE CLEARED MESSAGE.  DEN ROAD TRIP MX - DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. COMPLIED WITH MAINTENANCE ACTION. INSTALLED PLACARD / C: MEL 32-30-1 / CAT A    DUE 11/20/21 / **CAT II DOWNGRADED** / GEAR DISAGREE WARN MESSAGE UPON PUTTING GEAR DOWN FOR LANDING IN KHOB. QRH PROCEDURE CLEARED MESSAGE.    (FLIGHT 4735 - FILED CLOSED)    NOV 19, 2021  STATION: HOB--**AIRCRAFT DOWNGRADED FROM CAT II STATUS** / DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. COMPLIED WITH MAINTENANCE ACTION. INSTALLED PLACARD  / NOV 20, 2021  STATION: TUS -- ACCOMPLISHED TROUBLESHOOTING OF THE GEAR DISAGREE PER FIM 32-60-07 REF CP 23864450. RIGGED L NLG DOOR CLOSED PROX SWITCH REF CP 23864463 AND REMOVED&REPLACED MLG SELECTOR VALVE REF CP 23864466. OPS CHECK OF THE GEAR EXTENSION/RETRACTION SYSTEM GOOD. CYCLED GEAR 3 TIMES WITH 3A ONLY AND 3 TIMES WITH 3B ONLY AND TWICE WITH BOTH 3A&3B. NO FAULTS FOUND. COMPLETED CAT2 RETURN TO SERVICE TASK CARD.
